It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I started suboxone around march 14th '07. i am down to 1mg a day right now and plan to drop to atleast .5mg a day. Ive been on suboxone for awhile but i definately dont want to stay on it. Before i started on the suboxone i got into vicodin and eventually heroin, being an opiate addict for (including the year on suboxone) for 7 years. I tried quiting heroin cold turkey which of course i eventually relapsed. I started the suboxone treatment taking 16mgs a day and as ive said i have tapered down to 1mg's a day, or i am taking 4 2mg suboxone pills a week. I read the forums and know i should expect withdrawals, my question is how strong will those withdrawals be? and what exactly can i do to reduce the withdrawals that i will inevitably face? my doctor said that when im taking 2 2mg pills a week i shouldnt have too much trouble stopping at that point. However my doctor is a family practice doctor, when i first started taking suboxone it was so id get off of heroin immediately and i basically evaluated my options and figured suboxone was my best bet and went with the first doctor i met with. That was definately a mistake but at the time i just needed to get off heroin immediately. I have also gone to outpatient rehabs while taking suboxone which i suppose helps a little bit but the outpatient places i have been to seem more so just about people talking about how they used to get f'd up and basically glorify it and that doesnt work for me. Ive tried 12 steps too but it just doesnt work for me. Ive also done individual counciling sessions which have helped me a bit i suppose but in the long run all i want is to wake up in the morning and not have to worry about taking pills so i dont feel like crap the next morning. So.....any advice?
i was at 16mg for awhile, but ive been on the pill for a year now, the maintenance part of the treatment is suppose to be the same for awhile. But what ive read on these forums is that the longer you take the pill the worse the Withdrawl will be. i havent experienced withdrawals once while on the pill but i also only went down a quarter of a pill which shouldnt make a difference. Also when i started going down i usually was able to go down again after a week. It depends on your goals but lowering it a quarter at a time should be fine from where you are at, atleast for me i didnt get any withdrawl effects, the only time i have gotten them was when i didnt take the pill for more then 30ish hours. But even then it wasnt the as intense of a withdrawal i got from heroin, or vicodin, it was bareable, but i havent gone 30 hours without the pill while taking more then 7 (2mg) pills a week....im tryin to get it so i have the least amount of withdrawals symptoms when i stop the pill.





All times are GMT -7. The time now is 11:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!